Friday, 4 December 2015

Please Help If You Can

This photo was taken 2 years ago when
Stacy was better than she currently is.

Please help if you possibly can.  Our younger Daughter, Stacy, has been ill for most of her life with Crohn's Disease which is debilitating to say the least.

However about 12 weeks ago Stacy was diagnosed with PVOD which stands for Pulminary Veno-Occlusive Disease.  This disease is so rare it is rare even in the realm of rare diseases, and always terminal with a median time of 2 years from diagnosis.  However Watford General Hospital knew she had Pulminary Hypertension last June, so we have no idea how long she has had this for.  This disease is so rare that only 1 in 10,000,000 - yes you've read this right it's one in ten million people have this.

This has been really awful for all of us, but especially for Stacy, and all she wants is one last holiday with her family, but we don't have the resources to give this to her as we are both just Pensioners on the State Pension.

One night when I couldn't sleep I suddenly thought of Crowd Funding by Just Giving so I have made a page for her where you can donate anything from £10.00.  Every single donation will be so gratefully received.  Here is the link to our page.

Thank you so much for even reading this and we are really grateful for everything donated.

Patti xxx
American by birth and MOUTH
but British in every other way

Pin It


  1. How devastating. Will she be a candidate for lung transplant? I can't imagine how this news is affecting her and family. I am so sorry.

    1. No. She would need a heart & lung transplant and she has too much else wrong with her for them to consider it. She has Chohn's, Avascular Necrosis (her hips are dead due to lack of blood supply), loosing all her teeth due to lack of bone density, diabetes, rheumatism to name a few. Except for the Crohns everything else by a doctor overusing steroids when shhe wasn't having a Crohn's attack. He didn't even bother to wait for the results of the blood tests. When you have been on intravenous steroids you have to continue taking them in reducing amounts by tablets over the mrxt 8 weeks. Yes steroids is a wonder drug but their are so many downsides that they don't tell you about. Thank you so much for your sympathy. Patti xxx